# SDR REXA201100066

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,412 hours, 19,491 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 6002113444
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE RIGHT VERTICAL STABILIZER LOWER VISOR FAIRING (P/N 600-21134-44).  DAMAGE CONSISTS OF A TEAR OFF THE AFT TIP WHERE THE FAIRING ATTACHES TO THE RUB STRIP.  TEMPORARY REPAIR IAW STS ENGINEERING EA 9-2011-20.  WITHIN 100 FLIGHT HOURS, ACCOMPLISH EITHER A PERMANENT REPAIR TO THE DAMAGED VISOR FAIRING PER REO 601R-55-32-011, OR REMOVE AND REPLACE THE DAMAGED VISOR FAIRING.
